Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   JOURNAL OF THE IRANIAN STATISTICAL SOCIETY (JIRSS)   NOVEMBER 2007 , Volume 6 , Number 2; Page(s) 141 To 154.
 
Paper: 

SENSITIVITY OF SPACINGS UNDER VIOLATIONS OF INDEPENDENCE ASSUMPTION

 
 
Author(s):  RYCHLIK T.*
 
* INSTITUTE OF MATHEMATICS, POLISH ACADEMY OF SCIENCES, POLAND
 
Abstract: 

For the samples coming from populations with identical distributions and finite variance, we evaluate the extreme deviations of expectations of spacings, when the assumption of independence is violated. The evaluations are described in the population standard deviation units. Attainability conditions and numerical results are presented.

 
Keyword(s): IDENTICALLY DISTRIBUTED SAMPLE, INDEPENDENT SAMPLE, ORDER STATISTICS, SPACINGS
 
References: 
  • ندارد
 
  pdf-File tarjomyar Persian Abstract Yearly Visit 62
 
Latest on Blog
Enter SID Blog